I've been on Colazal for the past five years or so. I was doing fine until last year. Once I start taking more than 4 or 5 pills a day, I get nausea and have the urge to throw up or just feel sick to my stomach. I also take Fiorcet everyday as well as 6-MP. Usually, I don't have a problem with 6_mp when I take 50mg. Anything more than that, I get nauseous as well. I am also taking Levbid. I don't feel any nausea with that. Is this a normal side effect with Colazal? I am going to see my doctor tomorrow. My parents suspect that since I've been o n it for so long, my body is getting immune to it. Also, anyone else have joint pain? I feel its really bad while I am at work (teaching): grading, writing, teaching, etc. I always have achiness in m y hands, fingers, knees, elbows, shoulders, etc. My RA doctor said I have arthritis related to UC but this is so bothersome. Any suggestions?
Colazal 750 mg 3x3 daily
6-MP 50 mg (2) daily
Been diagnosed with UC for 5 years